Alert archive / Maine / Gale Warnings in 2011

Gale Warning 14, NWS Caribou, ME

March 6, 2011

NWS Caribou, ME issued this gale warning at Mar 6, 2011, 4:01 AM EST. It took effect at Mar 6, 2011, 7:00 PM EST. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2011, 4:01 AM EST (09:01 UTC)
In effect from
Mar 6, 2011, 7:00 PM EST
Expired
Mar 8, 2011, 2:30 AM EST
In force
32 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WHUS71 KCAR 060901
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
401 AM EST SUN MAR 6 2011

ANZ050>052-061715-
/O.CAN.KCAR.SC.Y.0024.000000T0000Z-110307T0000Z/
/O.NEW.KCAR.GL.W.0014.110307T0000Z-110307T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
401 AM EST SUN MAR 6 2011

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT. GUSTS UP TO 35 KT.
  SEAS 9 TO 14 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
8 follow-up statements
409 
WHUS71 KCAR 061432
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
932 AM EST SUN MAR 6 2011

ANZ050>052-062245-
/O.CON.KCAR.GL.W.0014.110307T0000Z-110307T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
932 AM EST SUN MAR 6 2011

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST MONDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST MONDAY. 

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
509 
WHUS71 KCAR 061907
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
207 PM EST SUN MAR 6 2011

ANZ050>052-070315-
/O.EXT.KCAR.GL.W.0014.110307T0000Z-110307T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
207 PM EST SUN MAR 6 2011

...GALE WARNING NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 11 AM
EST MONDAY. 

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 40 
  KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
545 
WHUS71 KCAR 070305
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1005 PM EST SUN MAR 6 2011

ANZ050>052-071000-
/O.CON.KCAR.GL.W.0014.000000T0000Z-110307T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1005 PM EST SUN MAR 6 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST MONDAY. 

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

NORCROSS
906 
WHUS71 KCAR 070841
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
341 AM EST MON MAR 7 2011

ANZ050>052-071600-
/O.CON.KCAR.GL.W.0014.000000T0000Z-110307T1600Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
341 AM EST MON MAR 7 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. 

* WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
572 
WHUS71 KCAR 071430
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
930 AM EST MON MAR 7 2011

ANZ050>052-072100-
/O.EXT.KCAR.GL.W.0014.000000T0000Z-110307T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
930 AM EST MON MAR 7 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

* WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH A FEW GUSTS TO 40
  KTS. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
297 
WHUS71 KCAR 072004
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
304 PM EST MON MAR 7 2011

ANZ052-080600-
/O.CAN.KCAR.GL.W.0014.000000T0000Z-110307T2100Z/
/O.NEW.KCAR.SC.Y.0025.110307T2004Z-110308T1100Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
304 PM EST MON MAR 7 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS
  6 TO 9 FT...SUBSIDING TO 4 TO 7 FT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-080500-
/O.EXT.KCAR.GL.W.0014.000000T0000Z-110308T0500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
304 PM EST MON MAR 7 2011

...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

* WINDS AND SEAS...NW WINDS 25 TO 30 KT WITH GUSTS UP TO 35
  KT...DIMINISHING TO 20 TO 25 KT AFTER MIDNIGHT. SEAS 9 TO 12
  FT...SUBSIDING TO 7 TO 10 FT AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
474 
WHUS71 KCAR 080342
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1042 PM EST MON MAR 7 2011

ANZ050-051-080900-
/O.EXT.KCAR.GL.W.0014.000000T0000Z-110308T0900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1042 PM EST MON MAR 7 2011

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST TUESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM EST TUESDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 
  35 KT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-081100-
/O.CON.KCAR.SC.Y.0025.000000T0000Z-110308T1100Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1042 PM EST MON MAR 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
693 
WHUS71 KCAR 080730
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
230 AM EST TUE MAR 8 2011

ANZ050-051-081200-
/O.CAN.KCAR.GL.W.0014.000000T0000Z-110308T0900Z/
/O.EXB.KCAR.SC.Y.0025.000000T0000Z-110308T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
230 AM EST TUE MAR 8 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-081200-
/O.EXT.KCAR.SC.Y.0025.000000T0000Z-110308T1200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
230 AM EST TUE MAR 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 5, 4:37 PM EST, 11 hours 24 minutes earlier.

Area forecast discussion, Mar 5, 4:37 PM EST, 11 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
437 PM EST SAT MAR 5 2011

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN TO THE WEST TONIGHT INTO EARLY
SUNDAY. THE FRONT WILL SLOWLY MOVE ACROSS THE AREA LATER SUNDAY
INTO SUNDAY NIGHT. LOW PRESSURE WILL MOVE NORTHWARD ALONG THIS
FRONT SUNDAY NIGHT INTO MONDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
A SLOW MOVING FRONTAL BOUNDARY WILL APPROACH NORTHWEST MAINE
OVERNIGHT. THE MOST EXTENSIVE PRECIPITATION OVERNIGHT WILL OCCUR
ACROSS NORTHERN PORTIONS OF THE FORECAST AREA NEAREST THE
FRONT...WITH LESSER PRECIPITATION CHANCES SOUTHEASTWARD ACROSS
THE REGION. WARMER AIR WILL CONTINUE TO MOVE NORTH ACROSS THE
REGION IN ADVANCE OF THE FRONT TONIGHT. BASED ON CRITICAL
THICKNESSES...EXPECT PRECIPITATION WILL BE IN THE FORM OF RAIN
ACROSS CENTRAL/DOWNEAST PORTIONS OF THE FORECAST AREA. ACROSS
NORTHERN PORTIONS OF THE FORECAST AREA A MIX OF SNOW...SLEET AND
RAIN THIS EVENING WILL TRANSITION TO MOSTLY RAIN OVERNIGHT.
ADDITIONAL SNOW ACCUMULATIONS ACROSS NORTHERN PORTIONS OF THE
FORECAST AREA THIS EVENING COULD RANGE FROM 1 TO 2 INCHES BEFORE
THE TRANSITION TO RAIN. TEMPERATURES WILL REMAIN NEAR STEADY ACROSS
THE REGION TONIGHT.
&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
COLD HIGH PRESSURE BUILDING ACROSS CENTRAL CANADA WILL PUSH A
FRONTAL BOUNDARY SOUTHEAST ACROSS THE REGION SUNDAY AS MOIST LOW
PRESSURE TRACKS NORTH ALONG THE MID ATLC COAST. MODELS INCLUDING
THE GFS...ECMWF AND UKMET HAVE COME INTO GOOD AGREEMENT IN
TRACKING THIS LOW NORTH TOWARD SOUTHERN NEW ENGLAND SUNDAY THEN
INTO THE GULF OF MAINE SUNDAY NIGHT AS HIGH PRESSURE BUILDING
NORTH OF THE STATE PUSHES COLD AIR ACROSS THE AREA. THE NORTHWARD
TRACKING STORM SYSTEM COMBINING WITH THE PRESS OF COLD AIR INTO
THE REGION IS SETTING THE STAGE FOR A MAJOR WINTER STORM. RAIN
SHOULD CHANGE TO SNOW ACROSS FAR NORTHERN AREAS LATE MORNING TO
MIDDAY SUNDAY. RAIN SHOULD TURN TO FREEZING RAIN AND SLEET THEN
SNOW NORTH TO SOUTH ACROSS CENTRAL AREAS SUNDAY NIGHT AND INTO
DOWNEAST AREAS EARLY MONDAY. HEAVY SNOWFALL IS LIKELY OVER THE
NORTH LATE SUNDAY THROUGH EARLY MONDAY WITH WELL OVER A FOOT
POSSIBLE IN MANY AREAS. A SUBSTANTIAL ACCUMULATION OF ICE IS
POSSIBLE OVER CENTRAL AND INTERIOR DOWNEAST LOCATIONS LATE SUNDAY
NIGHT INTO EARLY MONDAY AS THE COLD AIR CUTS UNDER WARM AIR ALOFT.
WINTER STORM WATCHES WILL BE ISSUED FOR EVERYWHERE BUT THE COAST
EMPHASIZING HEAVY SNOW OVER THE NORTH AND THE RISK OF ICE FURTHER
SOUTH.
&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE EXPECTED TO DOMINATE TUESDAY INTO LATE THURSDAY.
EXPECT GUSTY NORTH WINDS UP TO 25 MPH TUESDAY. WINDS WILL DECREASE
AND ALLOW STRONG RADIATIONAL COOLING TUES AND WEDS NIGHT WITH
WIDESPREAD SUBZERO READINGS NORTH AND SINGLE DIGITS TO LOW TEENS
ELSEWHERE. INCREASING HIGH CLOUDS ARE EXPECTED LATER THURS WITH
THE NEXT SYSTEM WITH A CHANCE OF LIGHT SNOW BY THURS EVENING. AM
EXPECTING MOST OF THE FORECAST AREA TO HOLD SNOW THROUGH THE NIGHT
EXCEPT COASTAL ZONES...BUT WARM AIR WILL CREATE A TRANSITION THAT
IS EXPECTED TO SPREAD ACROSS DOWN EAST DURING THE MORNING AND WORK
INTO NORTHERN MAINE BY AFTERNOON. THERE'S STILL A LOT OF
UNCERTAINTY ON HOW MUCH WARM AIR WILL WORK INTO THIS SYSTEM AND
HOW FAST IT WILL MOVE INTO THE AREA. IF IT MOVES THROUGH AS AN
OPEN WAVE SIMILAR TO THE ECMWF...IT WILL PUSH THROUGH QUICKLY.
HOWEVER...AM LEANING TOWARDS A CUT UPR LOW DEVELOPING AND
RETARDING PROGRESS THROUGH THE AREA.  HAVE MAINTAINED CHC POPS IN
MOST AREAS THROUGH SATURDAY TO REFLECT UNCERTAINTY.
&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: IFR/LIFR CONDITIONS ARE EXPECTED ACROSS THE REGION
TONIGHT. WIND SHEAR COULD BE A CONCERN ACROSS CENTRAL AND DOWNEAST
PORTIONS OF THE FORECAST AREA TONIGHT.

SHORT TERM: IFR TO LIFR CONDITIONS IN LOW CLOUDS AND
PRECIPITATION ARE EXPECTED SUNDAY INTO SUNDAY NIGHT. FREEZING RAIN
MAY EFFECT CENTRAL AND DOWNEAST AREAS SUNDAY NIGHT. IFR CONDITIONS
ARE EXPECTED MONDAY...POSSIBLY IMPROVING TO MVFR DOWNEAST LATE IN
THE DAY. MVFR TO VFR CONDITIONS ARE EXPECTED MONDAY NIGHT AND VFR
CONDITIONS ARE EXPECTED TUESDAY THROUGH WEDNESDAY. CONDITIONS
COULD LOWER TO MVFR/IFR LEVELS THURSDAY.
&&

.MARINE...
NEAR TERM: A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS
TONIGHT. VISIBILITIES WILL BE REDUCED IN ANY RAIN AND PATCHY FOG
TONIGHT.

SHORT TERM: AN SCA WILL BE NEEDED SUNDAY THROUGH TUESDAY. WINDS MAY
APPROACH GALES SUNDAY NIGHT AS A LOW CENTER LIFTS NORTH TOWARD THE
WATERS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM SUNDAY MORNING THROUGH MONDAY
     AFTERNOON FOR MEZ001>004.
     WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY
     AFTERNOON FOR MEZ005-006-010-011-031-032.
     WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY
     AFTERNOON FOR MEZ015>017.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST SUNDAY FOR ANZ050>052.

&&

NEAR TERM...NORCROSS
SHORT TERM...BLOOMER
LONG TERM...MCW
AVIATION...NORCROSS
MARINE...NORCROSS/BLOOMER
Hazardous weather outlook, Mar 5, 3:35 PM EST, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
335 PM EST SAT MAR 5 2011

MEZ001>004-062045-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-
335 PM EST SAT MAR 5 2011

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ005-006-010-011-031-032-062045-
NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
335 PM EST SAT MAR 5 2011

...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-062045-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
335 PM EST SAT MAR 5 2011

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-062045-
COASTAL HANCOCK-COASTAL WASHINGTON-
335 PM EST SAT MAR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-062045-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
335 PM EST SAT MAR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 4:33 AM ESTWinter Storm WarningCARAroostook, Penobscot, Piscataquis, Somerset, Washington35 hr
Mar 6, 4:33 AM ESTWinter Weather AdvisoryCARHancock, Penobscot, Washington30 hr
Mar 6, 1:04 PM ESTFlood WatchCARHancock, Penobscot, Washington26 hr

Nearby

Gale Warnings in Maine, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.